MAUDE Adverse Event Report: MEDCOMP 4F X 20CM SGL CT MIDLINE W/MAX

MEDCOMP 4F X 20CM SGL CT MIDLINE W/MAX
Model Number MLCT4S20MB
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently waiting for the sample to be returned for evaluation.
 
Event or Problem Description
When nurse was placing the catheter, and tried to withdraw the wire she noticed tension.She notified the lip, who was able to get the wire and upon inspection noticed a large knot at the end.
 
Additional Manufacturer Narrative
One guidewire was received returned for evaluation.A visual inspection confirmed the report.The guidewire is knotted approximately 2 cm from the distal end.The root cause for the event could not be determined.The report indicated that they were unable to advance the guidewire.This may have led to the pushing in and pulling back of the wire.This technique may have caused the tip of the wire to loop over itself and become knotted preventing removal.

Brand Name
4F X 20CM SGL CT MIDLINE W/MAX
Common Device Name
CT MIDLINE
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key8247573
Report Number2518902-2019-00005
Device Sequence Number19221825
Product Code PND
UDI-Device Identifier00884908113655
UDI-Public884908113655
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K170770
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2020
Device Model NumberMLCT4S20MB
Device Catalogue NumberMLCT4S20MB
Device Lot NumberMKBN400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/14/2018
Supplement Date Received by Manufacturer12/14/2018
Initial Report FDA Received Date01/15/2019
Supplement Report FDA Received Date06/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight179